MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CAR

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CAR
Model Number AX015013081
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the transfer carriage was not leveled to the sterilizers.The technician discovered that the transfer carriage was installed incorrectly by user facility personnel.The user facility attempted to install the transfer carriage and did not properly level the unit, subsequently causing the reported event.To resolve the issue, the technician properly leveled the transfer carriage.The unit was tested, confirmed to be operating according to specifications, and returned to service.The unit is not under steris contract for maintenance services.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their atlas loading car fell off while trying to load their transfer carriage.No report of injury.

Brand Name
ATLAS
Common Device Name
TRANSFER CAR
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20052012
Report Number3005899764-2024-00041
Device Sequence Number15437237
Product Code FLE
UDI-Device Identifier00724995150624
UDI-Public(01)00724995150624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX015013081
Device Catalogue NumberAX015013081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown